# SDR SCNA20230501138

- Difficulty date: April 6, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-8
- Aircraft serial: 41131
- Aircraft time: 18,138 hours, 12,030 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 706782: DURING CLIMBOUT AT APPROXIMATELY 16000 THE "RIGHT" WING-BODY OVERHEAT LIGHT ILLUMINATED. FOLLOWED QRH PROCEDURES AND RETURNED TO MSP FOR LANDING. WHEN THRUST LEVERS WENT TO IDLE DURING DESCENT THE LIGHT WENT OUT. - - - RESOLUTION: PERFORMED FIM TASK 26-18 TASK 801 FOUND FAULT CODE 64,62 AND 72. R+R M1764 OVHT DETECTOR AND M1763 OVHT DETECTOR IAW AMM 26-18-02.  REPLACED OVERHEAT DETECTION MODULE PRECATIONARY IAW AMM 26-18-01 OPS CHECK GOOD. PERFORMED ENGINE RUN IAW AMM 71-00-00-700-813-F00. NO DEFECTS OR WING TO BODY OVERHEAT LT ON.
